# SDR ASOA200801529

- Difficulty date: November 17, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 FLOORBEAM CORRODED.  R/R FLOORBEAM.
